advertisement
Question
Posted by: MM | 2010/09/03

Ponsten

I bought Ponsten for my baby of 9 months who had a bad fever - after giving it to him he seemed to be " hyped"  - it happend a few times.

So now I am back to using Ponstel that does not seem to have this influence on him - this makes him sleepy as to be expected from pain medicine.

What is causing this " hyped"  reaction in my baby

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi MM

The active ingredient itself should not have this effect - What you're noticing is probably related to the amount or type of sugar in the syrup itself.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/09/06

Hi MM

The active ingredient itself should not have this effect - What you're noticing is probably related to the amount or type of sugar in the syrup itself.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement